On D 5 -polynomials with integer coefficients
Annales Mathématiques Blaise Pascal, Tome 16 (2009) no. 1, pp. 113-125.

We give a family of D 5 -polynomials with integer coefficients whose splitting fields over are unramified cyclic quintic extensions of quadratic fields. Our polynomials are constructed by using Fibonacci, Lucas numbers and units of certain cyclic quartic fields.

DOI : https://doi.org/10.5802/ambp.258
Classification : 11R29
Mots clés : class number, Fibonacci number, polynomial
@article{AMBP_2009__16_1_113_0,
     author = {Kishi, Yasuhiro},
     title = {On $D\_5$-polynomials with integer coefficients},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {113--125},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {16},
     number = {1},
     year = {2009},
     doi = {10.5802/ambp.258},
     mrnumber = {2514531},
     zbl = {1173.11059},
     language = {en},
     url = {www.numdam.org/item/AMBP_2009__16_1_113_0/}
}
Kishi, Yasuhiro. On $D_5$-polynomials with integer coefficients. Annales Mathématiques Blaise Pascal, Tome 16 (2009) no. 1, pp. 113-125. doi : 10.5802/ambp.258. http://www.numdam.org/item/AMBP_2009__16_1_113_0/

[1] Ankeny, N. C.; Chowla, S. On the divisibility of the class number of quadratic fields, Pacific J. Math., Volume 5 (1955), pp. 321-324 | MR 85301 | Zbl 0065.02402

[2] Byeon, Dongho Real quadratic fields with class number divisible by 5 or 7, Manuscripta Math., Volume 120 (2006) no. 2, pp. 211-215 | Article | MR 2234249 | Zbl 1153.11337

[3] Ichimura, H. Note on the class numbers of certain real quadratic fields, Abh. Math. Sem. Univ. Hamburg, Volume 73 (2003), pp. 281-288 | Article | MR 2028521 | Zbl 1050.11090

[4] Imaoka, Masafumi; Kishi, Yasuhiro On dihedral extensions and Frobenius extensions, Galois theory and modular forms (Dev. Math.) Volume 11, Kluwer Acad. Publ., Boston, MA, 2004, pp. 195-220 | MR 2059764 | Zbl 1068.11070

[5] Mestre, Jean-François Courbes elliptiques et groupes de classes d’idéaux de certains corps quadratiques, J. Reine Angew. Math., Volume 343 (1983), pp. 23-35 | Article | MR 705875 | Zbl 0502.12004

[6] Nagell, T. Über die Klassenzahl imaginär-quadratischer Zahlköper, Abh. Math. Sem. Univ. Hamburg, Volume 1 (1922), pp. 140-150 | Article

[7] Nakamura, S. A microcosm of Fibonacci numbers (Japanese), Nippon Hyoronsha Co., Tokyo, 2002

[8] Parry, Charles J. On the class number of relative quadratic fields, Math. Comp., Volume 32 (1978) no. 144, pp. 1261-1270 | Article | MR 502013 | Zbl 0401.12008

[9] Ribenboim, Paulo The new book of prime number records, Springer-Verlag, New York, 1996 | MR 1377060 | Zbl 0856.11001

[10] Sase, Masahiko On a family of quadratic fields whose class numbers are divisible by five, Proc. Japan Acad. Ser. A Math. Sci., Volume 74 (1998) no. 7, pp. 120-123 | Article | MR 1658854 | Zbl 0926.11081

[11] Weinberger, P. J. Real quadratic fields with class numbers divisible by n, J. Number Theory, Volume 5 (1973), pp. 237-241 | Article | MR 335471 | Zbl 0287.12007

[12] Yamamoto, Yoshihiko On unramified Galois extensions of quadratic number fields, Osaka J. Math., Volume 7 (1970), pp. 57-76 | MR 266898 | Zbl 0222.12003